. Analogously, the minimum of ? is equal to ?1: therefore the image of X via ? is [?1, 1], and via f is, Thanks to Theorem 2.14 we know that the Lipschitz diameter is less or equal than ?, therefore we get the equality, as we wished. Bibliography [AB03]

K. Akutagawa and B. Botvinnik, Yamabe metrics on cylindrical manifolds, Geometric and Functional Analysis, vol.13, issue.2, pp.259333-198214653051, 2003.
DOI : 10.1007/s000390300007

K. Akutagawa and B. Botvinnik, The Yamabe invariants of orbifolds and cylindrical manifolds, and L[2]-harmonic spinors, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.2004, issue.574, pp.121146-209911253055, 2004.
DOI : 10.1515/crll.2004.067

K. Akutagawa, G. Carron, and R. Mazzeo, The Yamabe problem on stratied spaces, MR 3248479 [ACM15] , Hölder regularity of solutions for Schrödinger operators on stratied spaces, p.815840, 2014.

P. Albin, É. Leichtnam, R. Mazzeo, and P. Piazza, The signature package on Witt spaces, Annales scientifiques de l'??cole normale sup??rieure, vol.45, issue.2, 2012.
DOI : 10.24033/asens.2165

T. Aubin, Équations diérentielles non linéaires et problème de Yamabe concernant la courbure scalaire, J. Math. Pures Appl, vol.55, issue.9 3, pp.269296-0431287, 1976.

D. Bakry and L. , hypercontractivité et son utilisation en théorie des semigroupes , Lectures on probability theory (Saint-Flour, Lecture Notes in Math, vol.158195, pp.1114-130741347075, 1992.

D. Burago, Y. Burago, and S. Ivanov, A course in metric geometry, Graduate Studies in Mathematics, vol.33, p.183541853053, 2001.
DOI : 10.1090/gsm/033

J. Bourguignon and J. Ezin, Scalar curvature functions in a conformal class of metrics and conformal transformations, Transactions of the American Mathematical Society, vol.301, issue.2
DOI : 10.1090/S0002-9947-1987-0882712-7

L. Arthur and . Besse, Einstein manifolds, Classics in Mathematics, p.53084, 2008.

D. Bakry, I. Gentil, and M. Ledoux, Analysis and geometry of Markov diusion operators, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of, Mathematical Sciences], vol.348, pp.2014-3155209

M. Berger, P. Gauduchon, and E. Mazet, Le spectre d'une variété riemannienne, Lecture Notes in Mathematics, vol.194, 1971.
DOI : 10.1007/bfb0064646

D. Bakry and M. Ledoux, Sobolev inequalities and Myers's diameter theorem for an abstract Markov generator, Duke Math, J, vol.85, issue.1, pp.253270-1412446, 1996.

V. Bour, Flots géométriques d'ordre quatre et pincement intégral de la courbure, 2012.

S. Brendle, On the conformal scalar curvature equation and related problems , Surveys in dierential geometry Geometric ows, Surv. Differ . Geom, vol.12, pp.119-248895053077, 2008.

K. Bacher and K. Sturm, Ricci bounds for Euclidean and spherical cones, Singular phenomena and scaling in mathematical models, pp.323-3205034

E. Bahuaud and B. Vertman, Yamabe ow on manifolds with edges, Math. Nachr, vol.287, issue.2-3, p.3163570, 2014.

I. Chavel, Isoperimetric inequalities, Dierential geometric and analytic perspectives. MR 1849187, p.58040, 2001.

J. Cheeger, Spectral geometry of singular Riemannian spaces, Journal of Differential Geometry, vol.18, issue.4, p.73092058083, 1983.
DOI : 10.4310/jdg/1214438175

C. B. Croke, Some isoperimetric inequalities and eigenvalue estimates, Annales scientifiques de l'??cole normale sup??rieure, vol.13, issue.4, pp.419435-60828758068, 1980.
DOI : 10.24033/asens.1390

URL : http://www.numdam.org/article/ASENS_1980_4_13_4_419_0.pdf

E. B. Davies, Heat kernels and spectral theory, Cambridge Tracts in Mathematics, vol.9292, p.110311335035, 1990.
DOI : 10.1017/CBO9780511566158

S. Gallot, Équations diérentielles caractéristiques de la sphère, Ann. Sci

S. Gallot, Inégalités isopérimétriques et analytiques sur les variétés riemanniennes, On the geometry of dierentiable manifolds, pp.163-164, 1986.

S. Gallot, D. Hulin, and J. Lafontaine, Riemannian geometry, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00002870

N. Gigli, An overview on the proof of the splitting theorem in non-smooth context, arXiv, pp.1305-4854, 2013.

N. Groÿe and M. Nardmann, The Yamabe constant on noncompact manifolds, J. Geom. Anal, vol.24, issue.2, p.3192307, 2014.

N. Grosse, The Yamabe equation on manifolds of bounded geometry, Communications in Analysis and Geometry, vol.21, issue.5, pp.957978-3152969, 2013.
DOI : 10.4310/CAG.2013.v21.n5.a4

E. Hebey, Sobolev spaces on Riemannian manifolds, Lecture Notes in Mathematics, vol.1635, p.148197046049, 1996.
DOI : 10.1007/BFb0092907

E. Hebey and M. Vaugon, The best constant problem in the Sobolev embedding theorem for complete Riemannian manifolds

S. Ilias, Constantes explicites pour les in??galit??s de Sobolev sur les vari??t??s riemanniennes compactes, Annales de l???institut Fourier, vol.33, issue.2, pp.151165-69949258127, 1983.
DOI : 10.5802/aif.921

D. D. Joyce, Compact manifolds with special holonomy, p.178773353093, 2000.

C. Ketterer, Cones over metric measure spaces and the maximal diameter theorem, Journal de Math??matiques Pures et Appliqu??es, vol.103, issue.5, 2013.
DOI : 10.1016/j.matpur.2014.10.011

S. Kim, Scalar curvature on noncompact complete Riemannian manifolds , Nonlinear Anal, pp.1386128-97, 1996.

B. Kleiner, An isoperimetric comparison theorem, Inventiones Mathematicae, vol.33, issue.no. 2, pp.3747-1156385, 1992.
DOI : 10.1007/BF02100598

URL : http://www.digizeitschriften.de/download/PPN356556735_0108/PPN356556735_0108___log12.pdf

M. John, T. H. Lee, and . Parker, The Yamabe problem, Bull. Amer

J. N. Mather, Stratications and mappings, Dynamical systems (Proc. Sympos, pp.195232-0368064, 1971.

S. Montiel, Unicity of constant mean curvature hypersurfaces in some Riemannian manifolds, Indiana Univ, Math. J, vol.48, issue.2, pp.711748-172281453131, 1999.

I. Mondello, The Local Yamabe constant of Einstein stratied spaces, pre-print available at arXiv:1411, p.7996, 2014.

F. Morgan and M. Ritoré, Isoperimetric regions in cones

M. Obata, Certain conditions for a Riemannian manifold to be isometric with a sphere, Journal of the Mathematical Society of Japan, vol.14, issue.3, pp.333340-0142086, 1962.
DOI : 10.2969/jmsj/01430333

J. Petean, Isoperimetric regions in spherical cones and Yamabe constants of M × S 1 , Geom, pp.3748-2576291, 2009.

M. J. Paum, Analytic and geometric study of stratied spaces, Lecture Notes in Mathematics, vol.1768, p.186960158007, 2001.

M. Ritoré, Optimal isoperimetric inequalities for three-dimensional Cartan-Hadamard manifolds, Global theory of minimal surfaces

. Proc, Amer, Math. Soc, vol.2, pp.395404-216726953043, 2005.

A. Ros, The isoperimetric problem, Global theory of minimal surfaces, Clay Math, Proc. Amer. Math. Soc, vol.2, pp.175-209, 2005.

L. Salo-coste, Aspects of Sobolev-type inequalities, p.187252646048, 2002.

R. Schoen, Conformal deformation of a Riemannian metric to constant scalar curvature, Journal of Differential Geometry, vol.20, issue.2, pp.479495-78829258137, 1984.
DOI : 10.4310/jdg/1214439291

R. Schoen and S. Yau, On the proof of the positive mass conjecture in general relativity, Communications in Mathematical Physics, vol.134, issue.1, pp.4576-52697683024, 1979.
DOI : 10.1007/BF01940959

R. Schoen and S. Yau, Conformally flat manifolds, Kleinian groups and scalar curvature, Inventiones Mathematicae, vol.79, issue.1, pp.4771-93120458139, 1988.
DOI : 10.1007/BF01393992

I. Ture-notes, . Geometry, I. Topology, and I. Press, Lecture notes prepared by, Translated from the Chinese by Ding and S. Y. Cheng, Preface translated from the Chinese by Kaising Tso. MR 1333601, 1994.

G. Talenti, Best constant in Sobolev inequality, Annali di Matematica Pura ed Applicata, Series 4, vol.110, issue.1, pp.353372-0463908, 1976.
DOI : 10.1007/BF02418013

Y. Tashiro, Complete Riemannian manifolds and some vector elds, Trans. Amer. Math. Soc, vol.117, pp.251275-017402230, 1965.
DOI : 10.1090/s0002-9947-1965-0174022-6

R. Thom, Ensembles et morphismes stratiés, Bull. Amer. Math. Soc, vol.75, pp.240284-0239613, 1969.

S. Neil and . Trudinger, Remarks concerning the conformal deformation of Riemannian structures on compact manifolds, Ann. Scuola Norm. Sup. Pisa, vol.22, issue.3, pp.265274-0240748, 1968.

R. Virgil, B. Fagles, and . Knox, The Aeneid: Penguin Classics Deluxe Edition , Penguin Classics Deluxe, 2006.
DOI : 10.4159/DLCL.virgil-aeneid.1916

A. Je and . Viaclovsky, Monopole metrics and the orbifold Yamabe problem

. André and . Weil, Sur les surfaces à courbure négative, C.R. Acad. Sci. Paris, vol.182, issue.4, 1926.

H. Whitney, Complexes of manifolds, Proc. Nat. Acad. Sci. U. S. A, vol.338, pp.1011-0019306, 1947.